Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 6, 2019Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 6, 2019, 1:14 PM EDT for Ocean County, New Jersey. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2019, 1:14 PM EDT (17:14 UTC)
Expired
Aug 6, 2019, 1:45 PM EDT
In force
31 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 14 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

636 
WWUS81 KPHI 061714
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
114 PM EDT Tue Aug 6 2019

NJZ020-061745-
Ocean-
114 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OCEAN COUNTY...

At 114 PM EDT, a strong thunderstorm was located over Whiting, or 10
miles west of Toms River. The storm is nearly stationary.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Toms River, Beachwood, Lakehurst, Holiday City-Berkeley, Bamber Lake,
Cedar Glen Lakes, Whiting, Holiday City South, Pleasant Plains, Cedar
Glen West, Pine Ridge At Crestwood, Leisure Village West-Pine Lake
Park, South Toms River, Silver Ridge, Leisure Knoll, Crestwood
Village, Holiday City and Holiday Heights.

This includes Garden State Parkway between mile markers 80 and 84.
 
If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3995 7416 3995 7417 3994 7418 3981 7438
      3998 7448 4008 7435 3996 7414
TIME...MOT...LOC 1714Z 317DEG 2KT 3997 7438 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:36 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 6, 10:36 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1036 AM EDT Tue Aug 6 2019

.SYNOPSIS...
A weak low pressure system will move northeast off the coast through
today. Low pressure and an associated cold front will cross the
region late Wednesday through early Thursday. A secondary cold front
will cross the region early Friday. High pressure will then move in
and dominate our weather through the weekend before the next system
may impact the area early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The low clouds and fog have been slow to burn off and lift this
morning as the mid-level short wave/vorticity has not pushed
through the area. It will push across southern New Jersey this
afternoon, and as it moves eastward, the low clouds and fog will
begin to break and dissipate as the lower level continue to
warm up and mix things out.

Showers remain mostly just offshore, but a few have been hugging
the coast as there has been some slightly enhanced lift and
moisture northwest of the low pressure moving to the northeast
offshore of the east coast. This is likley due to a weak surface
trough extending toward the coast from this low. These showers
will continue to disipate and move northeastward away from our
area through the morning and into the early afternoon

A warm and increasingly humid airmass will be in place over the
region. Highs will top off in the upper 80s to around 90, and
in the lower 80s in the southern Poconos. Meanwhile, surface
dewpoints will climb into the upper 60s to low 70s. This results
in a heat index generally in the low to mid 90s.

With the heat and humidity, surface-based CAPE values this
afternoon will range from 1500-2000 J/kg. A trough develops west
of the region, and with some upper level shortwave energy
approaching from the west, some afternoon showers and
thunderstorms are possible. 0-6 km Bulk Shear will range from
20-25 kt, and the Lifted Index will be around -4C. PWATs will
also be around 1.75", so some brief, locally heavy rain is
possible.

Not expecting much in the way of widespread organized
convection, and chances for severe thunderstorms are low. Will
keep PoPs capped at chance, with the highest PoPs mainly west of
the Delaware River.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Scattered showers and thunderstorms will taper off through the
evening hours with the loss of diurnal heating. By midnight, most of
the convection should be over.

A warm and muggy night on tap with fog and stratus developing after
midnight. Lows tonight will range from the upper 60s to low 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wednesday Through Friday...

Main concern for this period will be severe weather and flash flood
threat for Wednesday afternoon into Wednesday night...

To begin the period Wednesday morning, trough of low pressure will
be located well west of the region extending from southern Ontario
into the Ohio Valley with a deep layer S/SW flow ahead of an upper
level trough pumping in warm, humid air. The day begins mainly dry
but by afternoon expect building instability with ML CAPE reaching
the 1500-2500 j/kg range. This instability along with diurnally
induced PBL circulations should be enough to trigger scattered
thunderstorms by the early to mid afternoon period well ahead of the
approaching system from the west. This first round of storms likely
won't be too well organized as shear will still be fairly low but
they could produce locally strong damaging winds and heavy rainfall.
It will be a hot humid day with highs reaching the upper 80s to
around 90 and dew points over 70 making it feel quite oppressive.

There could be a brief lull in storms around the late
afternoon/early evening period Wednesday before the second round
moves in. This will occur as a developing frontal system
approaches from the west associated with a medium amplitude,
progressive upper level trough. Expect strong to severe storms
to develop with this feature just west of the CWA towards
central PA during the 20-23z time frame and then beginning
moving into our eastern PA zones shortly there after heading
into the evening. Since the shear and forcing will be stronger
by this time expect the storms to be better organized and take
on a multi-cellular structure in the from of one or more line or
line segments. Deep layer shear looks to be in the 30 knot
range with much of this concentrated in the lowest few km as
there will be a modest low to mid level flow developing in the
25-35 knot range. Expect damaging winds to be a threat
especially if storms eventually develop into forward propagating
line or line segments. However PWATs will be rising into the
1.75 - 2 inch range. The flow will be strong enough to keep
storms moving but if any type of training pattern develops
storms could produce flash flooding. Most active period for
these storms to be affecting the area looks to be during the
evening possibly lasting into the early part of the
overnight...so roughly in the 0-6z time frame. Behind this time
showers/storms exit behind a weak initial cold front that will
move through.

Behind Wednesday's initial system, Thursday looks to be a mainly dry
day under partly to mostly sunny skies. Temperatures will be still
be quite warm to hot (not a big change from Wednesday) but it will
be a bit less humidity. Can't rule out a few isolated to
scattered showers/storms in the afternoon but there just doesn't
look to much deep layer moisture and forcing for much more than
this to occur as the area will be between fronts.

Thursday night into early Friday, a second, stronger front will move
through the area but due to lack of deep moisture and poor timing in
the diurnal cycle this doesn't look to bring much more than a few
scattered showers with possibly a few rumbles of thunder. Behind
this second front Friday should feature mostly sunny skies with
seasonable temperatures and falling humidity levels.

Friday night through Monday...

High pressure moves in Friday night into Saturday and will
dominate our weather through the weekend with mainly sunny
skies, seasonable temperatures, and low humidity. High
temperatures both weekend days look to range from the 70s in the
southern Poconos to the low to mid 80s elsewhere. Dew points
will only be in the 50s though so it will feel quite
comfortable!

A cold front looks to approach the area early next week around
about the Monday night or Tuesday time frame with this looking
to be the next chance for any showers or storms.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Low clouds and fog have been slow to burn off and lift
across the area this morning. But now that daytime heating has
kicked in and low levels begin to mix, these clouds and fog
should begin to lift and burn off through the morning and into
the early afternoon.

Once the low clouds and fog lift and burn off, VFR conditions
will return. However, scattered SHRA/TSRA are expected this
afternoon with local MVFR/IFR conditions should a storm pass
over a given terminal.

Light and variable winds will continue, becoming east to
southeast through the morning hours, then becoming S-SW 5-10 kt
in the late morning/afternoon.

Tonight...Lingering SHRA/TSRA through 06Z. Fog and stratus
thereafter with localized IFR or lower conditions. LGT/VRB winds.

Outlook...

Wednesday through Wednesday night...Mainly VFR during the day
Wednesday though there will be some storms around by afternoon
and this could bring brief restrictions if they move over a TAF
site. Better chance for showers/storms arrives during the
evening into the overnight with associated restrictions likely.
After these showers/storms end there could also be some low
stratus and fog resulting in sub VFR conditions continuing
overnight.

Thursday...VFR. Low chances for SHRA/TSRA. W-SW winds 5-10 kt.

Friday...VFR. W-NW winds 5-10 kt.

&&

.MARINE...
Today through tonight...Sub-SCA conditions, although winds may gust
to 20 kt from time to time this afternoon. Ocean seas will range
from 2-3 feet. Scattered showers and thunderstorms are possible late
this afternoon and this evening.

Outlook...

Wednesday through Friday...Winds and seas may come close to SCA
levels late Wednesday into Wednesday night as a frontal system
moves through. There will also be some showers/storms moving
through ate this time. Thursday and Friday look to see mainly
fair weather with sub SCA conditions.

Rip Currents...
Weak low pressure is forecast to pass well to the east of Delaware
and New Jersey on Tuesday. With the low, a long period (16 to 18
second) southeasterly swell is expected to develop and reach the
coast. As a result, we will carry a moderate risk for the
development of dangerous rip currents today.

It appears as though the underlying long period swell may
persist through the balance of the work week.

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
Repairs are expected to be completed later today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Robertson/MPS
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Robertson/MPS
Marine...Fitzsimmons/MPS
Equipment...
Hazardous weather outlook, Aug 6, 3:08 AM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
308 AM EDT Tue Aug 6 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-070715-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
308 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop
Wednesday afternoon and evening. Storms may produce damaging wind
gusts and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-070715-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
308 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a moderate risk for the development of dangerous rip
currents today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop
Wednesday afternoon and evening. Storms may produce damaging wind
gusts and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-070715-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop late
Wednesday afternoon and evening. Storms may produce strong gusty
winds, heavy rain, and suddenly higher seas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 6, 12:13 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
1213 PM EDT Tue Aug 6 2019

PAZ070-071-104-061700-
Eastern Montgomery-Delaware-Philadelphia-
1213 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY...
WESTERN PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES...

At 1212 PM EDT, a strong thunderstorm was located over Narberth, or 7
miles west of Philadelphia. The storm is nearly stationary.

Wind gusts up to 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Yeadon, Conshohocken, Narberth, East Lansdowne, Morris
Park, Germantown, Center City, Bryn Mawr, Kensington, Roxborough,
Chestnut Hill, Plymouth Meeting, Drexel Hill, Radnor Township, Darby,
Lansdowne, Sharon Hill, Colwyn and West Conshohocken.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3990 7525 4006 7537 4012 7523 3999 7507
TIME...MOT...LOC 1612Z 255DEG 1KT 4004 7526

Staarmann
Local storm report, Aug 6, 12:24 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 PM EDT TUE AUG 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             NARBERTH                40.01N 75.26W
08/06/2019  M0.25 INCH       MONTGOMERY         PA   PUBLIC

&&

JEO
Special weather statement, Aug 6, 1:09 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
109 PM EDT Tue Aug 6 2019

NJZ016-017-061745-
Salem-Gloucester-
109 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SALEM AND SOUTH
CENTRAL GLOUCESTER COUNTIES...

At 109 PM EDT, a strong thunderstorm was located over Elmer, or 12
miles north of Bridgeton. The storm is nearly stationary.

Wind gusts up to 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Elmer and Olivet.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3958 7504 3954 7522 3956 7525 3961 7530
      3968 7516
TIME...MOT...LOC 1709Z 239DEG 4KT 3960 7517

Staarmann
Local storm report, Aug 6, 1:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT TUE AUG 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            1 NNW MANTUA            39.97N 75.19W
08/06/2019                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 EB BETWEEN THE CONSHY CURVE
            AND BELMONT. ONLY ONE LANE PASSABLE.

&&

JEO
Special weather statement, Aug 6, 1:13 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
113 PM EDT Tue Aug 6 2019

NJZ012-013-061745-
Western Monmouth-Middlesex-
113 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONMOUTH AND EAST
CENTRAL MIDDLESEX COUNTIES...

At 113 PM EDT, a strong thunderstorm was located over Morganville, or
10 miles south of Perth Amboy. The storm is nearly stationary.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Old Bridge, Marlboro, Holmdel, Matawan, Robertsville, Morganville,
Brownville, Lincroft and Strathmore.

This includes Garden State Parkway between mile markers 113 and 116.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4036 7435 4043 7428 4037 7412 4030 7423
TIME...MOT...LOC 1713Z 327DEG 1KT 4037 7425

Staarmann
Special weather statement, Aug 6, 1:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
114 PM EDT Tue Aug 6 2019

NJZ020-061745-
Ocean-
114 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OCEAN COUNTY...

At 114 PM EDT, a strong thunderstorm was located over Whiting, or 10
miles west of Toms River. The storm is nearly stationary.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Toms River, Beachwood, Lakehurst, Holiday City-Berkeley, Bamber Lake,
Cedar Glen Lakes, Whiting, Holiday City South, Pleasant Plains, Cedar
Glen West, Pine Ridge At Crestwood, Leisure Village West-Pine Lake
Park, South Toms River, Silver Ridge, Leisure Knoll, Crestwood
Village, Holiday City and Holiday Heights.

This includes Garden State Parkway between mile markers 80 and 84.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3995 7416 3995 7417 3994 7418 3981 7438
      3998 7448 4008 7435 3996 7414
TIME...MOT...LOC 1714Z 317DEG 2KT 3997 7438

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:04 AM EDTAreal Flood AdvisoryPHIAtlantic74 min
Aug 6, 12:05 PM EDTSpecial Weather StatementPHICumberland40 min
Aug 6, 12:51 PM EDTAreal Flood AdvisoryPHICumberland108 min
Aug 6, 1:09 PM EDTSpecial Weather StatementPHIGloucester36 min
Aug 6, 1:13 PM EDTSpecial Weather StatementPHIMonmouth32 min
Aug 6, 1:30 PM EDTSpecial Weather StatementPHIGloucester30 min
Aug 6, 1:34 PM EDTSpecial Weather StatementPHIAtlantic41 min
Aug 6, 1:38 PM EDTSpecial Weather StatementPHIMonmouth37 min
Aug 6, 1:50 PM EDTSpecial Weather StatementPHIOcean40 min
Aug 6, 2:14 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Aug 6, 2:19 PM EDTSpecial Weather StatementPHIAtlantic41 min
Aug 6, 2:33 PM EDTSpecial Weather StatementPHIOcean27 min
Aug 6, 3:07 PM EDTSpecial Weather StatementPHIBurlington23 min
Aug 6, 3:30 PM EDTSmall Craft AdvisoryPHI36 hr
Aug 6, 3:55 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset50 min
Aug 6, 7:10 PM EDTSpecial Weather StatementPHIWarren35 min
Aug 6, 7:32 PM EDTSevere Thunderstorm WarningPHIWarren43 min
Aug 6, 11:46 AM EDTSpecial Weather StatementPHIPhiladelphia29 min
Aug 6, 12:13 PM EDTSpecial Weather StatementPHIPhiladelphia47 min
Aug 6, 12:21 PM EDTAreal Flood AdvisoryPHIMontgomery, Philadelphia102 min
Aug 6, 12:36 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia39 min
Aug 6, 1:18 PM EDTSpecial Weather StatementPHIBucks27 min
Aug 6, 2:35 PM EDTSpecial Weather StatementPHIMonroe25 min
Aug 6, 3:05 PM EDTSpecial Weather StatementPHIMonroe25 min
Aug 6, 4:40 PM EDTSpecial Weather StatementPHICarbon35 min
Aug 6, 5:51 PM EDTSpecial Weather StatementPHIMonroe39 min
Aug 6, 6:32 PM EDTSpecial Weather StatementPHIMonroe28 min
Aug 6, 6:38 PM EDTSpecial Weather StatementPHICarbon37 min
Aug 6, 6:57 PM EDTFlash Flood WarningPHIMonroe104 min
Aug 6, 1:54 PM EDTSpecial Weather StatementPHISussex36 min
Aug 6, 2:26 PM EDTAreal Flood AdvisoryPHISussex3 hr
Aug 6, 3:04 PM EDTSpecial Weather StatementPHISussex26 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.